Publications: André Boivin


Papers on MathSciNet


    PAPER SUBMITTED FOR PUBLICATION IN A REFEREED JOURNAL

  1. Completeness of the system {f(λnz)} in L2a(Ω),   submitted October 2004.   27 pages.  (Joint paper with C. Zhu).

  2. Bounded pointwise approximation on open Riemann surfaces,   submitted July 2004.   17 pages.  (Joint paper with B. Jiang).

  3. Bases of exponentials in weighted Lp spaces,   submitted January 2003.   27 pages.  (Joint paper with A.M. Sedletskii).  Abstract and dvi file of this paper available here .


    PAPERS IN REFEREED JOURNALS

  4. Completeness of systems complex exponentials and the Lambert W functions,   Trans. Amer. Math. Soc. (to appear). 22 pages.   (Joint paper with H. Zhong).   Abstract and dvi of this paper available here .

  5. On a class of non-harmonic Fourier series,   Houston J. Math. (to appear). 19 pages.   (Joint paper with H. Zhong).

  6. Uniform approximation on closed subsets of  C  by polyanalytic functions,   Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004), no.3, 15-28 (in Russian); translation in English to appear in Izv. Math. (Joint paper with P.M. Gauthier and P.V. Paramonov).   Abstract and dvi file of this paper available here .

  7. Uniform approximation by meromorphic functions on Riemann surfaces,   Journal d'Analyse Mathématique 93 (2004), 199-214   (Joint paper with B. Jiang).   Abstract and dvi file of this paper available here .

  8. The growth of an entire functions and its Dirichlet cofficients and exponents,   Complex Variables Theory and Application 48 (2003), 397-415.  (Joint paper with C. Zhu).  Abstract and dvi file of this paper available here .

  9. On the L2-completeness of the system {ztn},   Journal of Approximation Theory, 118 (2002), 1-19.  (Joint paper with C. Zhu).  Abstract of this paper available here .

  10. Approximation on closed sets by analytic and meromorphic solutions of elliptic equations and applications,   Canadian Journal of Mathematics, 54 (2002), 945-969.  (Joint paper with P.M. Gauthier and P.V. Paramonov).  Abstract of this paper available here .

  11. On the L2-completeness of some systems of analytic funtions,   Complex Variables Theory and Application 45 (2001), 273-295.  (Joint paper with C. Zhu).  Abstract of this paper available here .

  12. On radial limit functions for entire solutions of second order elliptic equations in  R2,   Publicacions Matemàtiques 42 (1998), No.2, 509-519.  (Joint paper with P. Paramonov).  MR99m:35043.  Abstract and dvi file of this paper available here

  13. Approximation by meromorphic and entire solutions of elliptic equations in Banach spaces of distributions,   Sbornik Math. 189 (1998), No.4, 481--502.  (Joint paper with P. V. Paramonov).  MR99i:41019.  Abstract and dvi file of this paper available here

  14. Extension and approximation of CR functions on tube manifolds,   Trans. Amer. Math. Soc. 350 (1998), 1945-1956.  (Joint paper with R. Dwilewicz).  MR98h:32011.  Abstract and dvi file of this paper available here

  15. An example in tangential meromorphic approximation,   Journal of Approximation Theory 87 (1996), 103-111.  (Joint paper with A.H. Nersessian).  MR97g:30039.  Abstract of this paper available here .

  16. Meromorphic approximation in weighted Lp spaces,   Proceedings of the Royal Irish Academy 95A (1995), 47-64.  (Joint paper with A. Bonilla and J.C. Fariña).  MR97f:30053.  Abstract of this paper available here .

  17. CR mappings of circular CR manifolds,   Canad. Math. Bull. 38 (1995), 396-407.  (Joint paper with R. Dwilewicz).  MR96i:32007.

  18. Holomorphic approximation of CR-functions on tubular submanifolds of  C2,   Annali Polonici Mathematici 55 (1991), 11-18.  (Joint paper with R. Dwilewicz).  MR93b:32017.

  19. Approximation par fonctions holomorphes dans les espaces Lp, Lip alpha et BMO,   Indiana Univ. Math. J. 40 (1991), 393-418.  (Joint paper with J. Verdera).  MR93f:30040.

  20. T-invariant algebras on Riemann surfaces II,   Rocky Mountain J. Math. 19 (1989), 83-92.   MR90k:46119.

  21. T-invariant algebras on Riemann surfaces,   Mathematika 34 (1987), 160-171.   MR89c:30113.

  22. Approximation uniforme par des fonctions harmoniques avec singularités,  Bull. Math. Soc. Sci. Math. R. S. Roumanie (N.S.) 31(79) (1987), no. 1, 3-8.  (Joint paper with P.M. Gauthier and W. Hengartner).   MR88d:30043.

  23. Carleman approximation on Riemann surfaces,   Mathematische Annalen 276 (1986), 57-70.   MR87m:30054.

  24. Aproximation harmonique sur les surfaces de Riemann,   Canadian Journal of Mathematics 36 (1984), 1-8.   (Joint paper with P.M. Gauthier).   MR85i:30083.


    PAPERS IN REFEREED CONFERENCE PROCEEDINGS

  25. Weighted Lp approximation by holomorphic functions,   in  Approximation by Solutions of Partial Differential Equations...,   Proceedings of a conference held in Hanstholm (Denmark) 1991 (B. Fuglede, M. Goldstein and W. Haussmann, eds.), NATO ASI Series C, vol. 365,   Kluwer Academic Publishers (Dordrecht, Boston) 1992, 27-49.  (Joint paper with J. Mateu and J. Verdera).   MR93g:30053.

  26. A remark on the approximation property and tensor approximation on complex manifolds,   in  Complex Analysis and Applications '87,   Proceedings of a conference held in Varna (Bulgaria) 1987 (I. Dimovski and V. Kiryakova, eds.).   Publishing house of the Bulgarian Academy of Sciences, Sofia, 1989, 28-31.

  27. On Carleman approximation by meromorphic functions,   in  Analytic Functions,   Proceedings of a conference held in Blazejewko (Poland) 1982 (J. Lawrynowicz, ed.)   Springer-Verlag Lecture Notes, no. 1039 (1983), 9-15.   MR85k:30057.


    CONTRIBUTIONS TO A BOOK

  28. Holomorphic and harmonic approximation on Riemann surfaces,   in  Approximation, Complex Analysis and Potential Theory,   Proceeding of a NATO Advanced Studies Institute held in Montréal (Québec, Canada) 2000 (N.U. Arakelyan and P.M. Gauthier, eds.),   NATO Science Series II, vol. 37, Kluwer Academic Publisher (Dordrecht, Boston) 2001, 107-128.   (Joint contribution with P.M. Gauthier).  Abstract of this paper available here .   MR2002j:41011.

  29. Tangential and uniform approximation,   in  Linear and Complex Analysis Problem Book 3, Part II,   Springer-Verlag Lecture Notes in Mathematics, 1574 (1994), 96-100.  (Joint contribution with P.M. Gauthier).

  30. Tangential approximation,   in  Linear and Complex Analysis Problem Book,   Springer-Verlag Lecture Notes, 1043 (1984), 453-456.  (Joint contribution with P.M. Gauthier).


    RESEARCH REPORTS, PREPRINTS and NON-REFEREED PUBLICATIONS

  31. Bounded pointwise approximation on open Riemann surfaces,   preprint June 2003 .   21 pages.   (Joint paper with B. Jiang).

  32. Approximation by entire functions,   Proceedings of a Conference on Complex Analysis in memory of A.F. Leont'ev held in Nizhni Novgorod, Russia, June 2 - 5, 1997, 91-92   (Joint paper with P. V. Paramonov).   Abstract and dvi file of this paper available here

  33. Algèbres T-invariantes sur les surfaces de Riemann,   Research Report, Dépt. de Math., Univ. de Montréal, 1986. (D.M.S. no. 86-22. 30 pages).

  34. Approximation uniforme harmonique et tangentielle holomorphe ou méromorphe sur les surfaces de Riemann,   Doctoral Thesis, Univ. de Montréal, 1984. pp.87.



Last update: January 2005